Show simple item record

dc.contributor.authorBarbu, Luminita ( Orcid Icon 0000-0003-4989-3746 )
dc.contributor.authorMorosanu, Gheorghe ( Orcid Icon 0000-0002-3384-0298 )
dc.contributor.authorWendland, Wolfgang L. ( )
dc.date.accessioned2020-08-10T19:18:15Z
dc.date.available2020-08-10T19:18:15Z
dc.date.issued2002-05-29
dc.identifier.citationBarbu, L., Morosanu, G., & Wendland, W. L. (2002). High regularity of the solution of a nonlinear parabolic boundary-value problem. Electronic Journal of Differential Equations, 2002(48), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12347
dc.description.abstractThe aim of this paper is to report some results concerning high regularity of the solution of a nonlinear parabolic problem with a linear parabolic differential equation in one spatial dimension and nonlinear boundary conditions. We show that any regularity can be reached provided that appropriate smoothness of the data and compatibility assumptions are required.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectParabolic equationen_US
dc.subjectNonlinear boundary conditionsen_US
dc.subjectMaximal monotone operatoren_US
dc.subjectSubdifferentialen_US
dc.subjectCompatibility conditionsen_US
dc.titleHigh Regularity of the Solution of a Nonlinear Parabolic Boundary-Value Problemen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record